It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-06-2006, 08:39 AM   #1
Member
(male)
 
Join Date: Feb 2002
Location: Toronto, ON, Canada
Posts: 83
Matty HB User
Seroquel beat me up...

First night on Seroquel and I felt "stoned" out of my skull.

I honestly don't know if I can handle that. Today at work I feel like I got hit by a truck. Albeit I hadn't felt like I slept in years prior to this, I don't know what to do.

This stuff seems way too heavy - should I even continue? I only took 50 mg and I was paralyzed last night... what the heck is this stuff doing in order to make me feel that way?

I don't trust it. Should I? Does Lithium do this to someone?? Is this what I should come to expect from a BP med??

 
Sponsors Lightbulb
   
Old 04-06-2006, 10:36 AM   #2
Veteran
(male)
 
Join Date: Jun 2002
Location: West Seattle
Posts: 360
Just-A-Boy HB User
Talking Re: Seroquel beat me up...

If you dont like Seroquel, try some other antipsychotics on the market... Zyprexa or Abilify...

 
Sponsors Lightbulb
   
Old 04-06-2006, 08:18 PM   #3
Veteran
(female)
 
Join Date: Apr 2006
Location: Southern California
Posts: 324
cinemachick HB User
Re: Seroquel beat me up...

All antipsychotics are like that. Hang in there! The symptoms might go away soon. I think thats why I got off of Seroquel. Can't remember for sure.

 
Old 04-06-2006, 10:59 PM   #4
Veteran
(female)
 
Join Date: Sep 2005
Posts: 310
SuchGreatHeight HB User
Re: Seroquel beat me up...

Sideaffects usually wear off in a couple of days to a couple of weeks. The first few days on an antipsychotic can be horrid with sideaffects. But stay in there because chances are, the affects will subside and the medication will kick in and help.

Of coarse, if the extreme fatique continues after 4 weeks your should switch for functioning reasons. All antipsychotics (as cinema said) have these kinds of affects, especially the first time you take it.

All in all, give it a while before decidng to switch.

(On a personal note, I know how you feel. Although I did great on 600+mg of Seroquel, Abilify kicked me on my ***. But after 3 weeks, I did very well.)

SGH

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Suboxone is a God send. WA2 Addiction & Recovery 9 08-15-2007 01:07 PM
seroquel and rapid heart rate pamelareichert Bipolar Disorder 2 07-24-2007 08:34 PM
Seroquel?????? Sunshinegirl Bipolar Disorder 36 06-21-2007 08:05 PM
MD prescribed Seroquel but I am not schizophrenic? ElizabethLost Schizophrenia 39 04-25-2007 04:14 AM
Seroquel, am i saved or persecuted? Dr. Goat Drug Interactions / Side Effects 0 02-15-2007 12:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!